AbsolutePunk.net
   Username
Password
All Posts by User
Displaying user's 2 posts.
10:58 AM on 12/17/07
#1
After Hours
and Monday, too
Offline
User Info.
After Hours's Avatar
Interesting... big words. Was it because of the combination of the drugs, or because he took too much?
11:14 AM on 12/17/07
#2
After Hours
and Monday, too
Offline
User Info.
After Hours's Avatar
"acute combined effects" sounds like an interaction between the drugs, rather than an overdose.
i don't know his personal history, but the last two sound like they could have actually been prescribed to him for some panic disorder. no idea about the opiates though.
Ok. But it's hard to believe that this is the first time that he took the drugs together, unless he was just prescribed to them.
Options
Related News Stories
Buy the Music

NEWS, MUSIC & MORE
Search News
Release Dates
Exclusives
Best New Music
Submit News
CONNECT
Forums
Contests
RSS
Mobile Version
Banners, Flyers, Widgets
HIDDEN TREASURES
Free Music
Video News
Sports Forum
AP.net Related News
Recommendations
INFORMATION
FAQ
Contact Us
Copyright Policy
Terms of Service
Privacy Policy
FOLLOW
Twitter | Facebook
PropertyOfZack
PunkNews.org
UnderTheGun
Chorus.fm